Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

I Stopped Taking My Anti inflammatory and Now I Hurt Again

Posted by Sweetfeet on 8/21/00 at 10:51 (025920)

My podiatrist is on vacation this week. I was going to go see him for a cortisone shot (if he would give it to me). The medicine helped so much and now I am back in pain. This is really getting old. Living in constant pain is not how I thought my life would end up being. I guess I still have hope this will go away. I won't give up!

Re: I Stopped Taking My Anti inflammatory and Now I Hurt Again

Rock on 8/21/00 at 14:54 (025930)

Yes, it is so very disappointing to have the pain return when the anti-inflammatory drug wears off and you thought you were better !

I took a NSAID called voltaren for 3 months back in 1998 for achilles pain. I ran out of it a few days before my main race (an ironman triathlon) of that year and the pain was back after 3 months pain free ! I was shocked because I thought I was well. I did the race (the run segment hurt!) and took it easy on the beach for a week and slowly got better over the following winter.

I hope this helps in some way...
Rock.


Re: I Stopped Taking My Anti inflammatory and Now I Hurt Again

Sweetfeet on 8/21/00 at 15:28 (025934)

That is the same thing I took--voltaren. He said it was too powerful to take for a long period of time. He thought it was best to go off in 3 weeks. I took it only once a day with food.

Re: I Stopped Taking My Anti inflammatory and Now I Hurt Again

Rock on 8/21/00 at 14:54 (025930)

Yes, it is so very disappointing to have the pain return when the anti-inflammatory drug wears off and you thought you were better !

I took a NSAID called voltaren for 3 months back in 1998 for achilles pain. I ran out of it a few days before my main race (an ironman triathlon) of that year and the pain was back after 3 months pain free ! I was shocked because I thought I was well. I did the race (the run segment hurt!) and took it easy on the beach for a week and slowly got better over the following winter.

I hope this helps in some way...
Rock.


Re: I Stopped Taking My Anti inflammatory and Now I Hurt Again

Sweetfeet on 8/21/00 at 15:28 (025934)

That is the same thing I took--voltaren. He said it was too powerful to take for a long period of time. He thought it was best to go off in 3 weeks. I took it only once a day with food.